MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1.5-4-HX-ES
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium prime bare coil was "unable to removed".The product was replaced with a medtronic coil to complete the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of an unruptured, saccular, c7 aneurysm with a max diameter of 1.5 mm and a 1.0 mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was normal.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Event or Problem Description
Additional information received reported clarification that the coil was not able to be pushed out of the distal end of the microcatheter.The coil had pushed out smoothly from the microcatheter.It was noted that continuous catheter flush was administered during the procedure.There was no kink or other damage observed to the catheter after removal.Based on additional information received, the event no longer a reportable event.Mdr decision corrected to not reportable.No additional supplemental reports are required unless additional information received indicates a reportable event.
 
Additional Manufacturer Narrative
Based on additional information received, the event no longer a reportable event.Mdr decision corrected to not reportable.No ad ditional supplemental reports are required unless additional information received indicates a reportable event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis as found condition (condition of returned device): an axium prime coil was returned for analysis within a shipping box; within a sealed biohazard pouch; within an opened axium prime coil inner pouch.The axium prime coil was returned within introducer sheath.The unknown micro catheter used during the event was not returned.Visual inspection/damage location details: no bends or kinks were found with the axium prime coil pushwire.The implant coil appeared to be damaged within the introducer sheath.The axium implant coil was pushed out further from the introducer sheath for additional evaluation.The axium prime coil was found to be stretched and damaged.No other anomalies were observed.Testing/analysis (including sem reports): the axium prime coil could not be used for resistance testing with an in-house micro catheter due to its damaged condition.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ could not be confirmed as the axium implant coils could not be used for resistance testing with the returned micro catheter due to their damaged condition.Possible contributing factors to ¿coil resistance/stuck in catheter¿ include failure to hydrate the axium implant coil prior to use, and lack of continuous flush during delivery.The model and lot numbers for the unknown micro catheter used during the event were not provided; therefore, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23074196
Report Number9617601-2025-01481
Device Sequence Number13261186
Product Code KRD
UDI-Device Identifier00763000313845
UDI-Public(01)00763000313845(17)280111(10)230393724
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1.5-4-HX-ES
Device Catalogue NumberAPB-1.5-4-HX-ES
Device Lot Number230393724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer09/18/2025
10/27/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/17/2025
11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown